# SDR FDEA200909113287

- Difficulty date: September 11, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 33,676 hours, 16,051 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: 21SN04354
- Part serial: E125
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

45 MINS AFTER T/O DEPARTUE AT FL 340, NR 2 OIL CLOG LIGHT  ILLUMINATED.  FOLLOWED QRH PROC, SHUTDOWN NR 2 ENG AND RETURNED TO DEPARTURE.  REMOVED AND REPLACED NR 2 ENG OIL PRESSURE SWITCH  AND OIL PRESSURE DIFFERENTIAL SWITCH.  RAN NR 2 ENG IAW JRH - NO " OIL CLOG " ALERT  WAS DISPLAYED. ALL ENG PARAMETERS WERE NORMAL.  OPENED AND SECURED CLOSED NR 2 ENG COWLINGS IAW AMM 71-13-02 AND 71-13-03.  MEL IS NOW CLOSED AND STICKER REMOVED.  ACFT OK FOR  SERVICE.
